Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Severe pain in breats, brownish discharge, minute cyst. Stopped contraceptive. What should i do?

hi iam 31years old from 4months i have sever pain in my right breast with refered pain in my right arm with yellowish and some times slight brownish discharge breast ultra sound reveal minute scattered cyst mostly inflamatory but with mamograph bilateral ill defined fibro adenosis doctor advise to stop contraseptives and take strong antibiotic and anlgesic
Asked On : Sun, 3 Mar 2013
Answers:  1 Views:  19
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
OBGYN 's  Response
May 2013
Thanks for the query.
Yes, you have to follow your doctor's advice.
Because the estrogen content in the pills can lead to development of adenomatous growths in the breast.
And by stopping the pills further development of the growths can be prevented.
Antibiotics help in treating the infection and analgesics will give symptomatic relief.

Take care.

Answered: Mon, 4 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor